You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Rational Approximations to π
K. Y. Choong, D. E. Daykin and C. R. Rathbone
Mathematics of Computation
Vol. 25, No. 114 (Apr., 1971), pp. 387-392
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2004936
Page Count: 6
You can always find the topics here!Topics: Decimals, Approximation, Integers, Algorithms, Quotients, Mathematical sequences, Irrational numbers, Fractions, Numbers
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Using an IBM 1130 computer, we have generated the first 20,000 partial quotients in the ordinary continued-fraction representation of π.
Mathematics of Computation © 1971 American Mathematical Society